Abstract and Applied Analysis

New Exact Solutions of Some Nonlinear Systems of Partial Differential Equations Using the First Integral Method

Shoukry Ibrahim Atia El-Ganaini

Full-text: Open access

Abstract

The first integral method introduced by Feng is adopted for solving some important nonlinear systems of partial differential equations, including classical Drinfel'd-Sokolov-Wilson system (DSWE), (2 + 1)-dimensional Davey-Stewartson system, and generalized Hirota-Satsuma coupled KdV system. This method provides polynomial first integrals for autonomous planar systems. Through the established first integrals, exact traveling wave solutions are formally derived in a concise manner. This method can also be applied to nonintegrable equations as well as integrable ones.

Article information

Source
Abstr. Appl. Anal., Volume 2013 (2013), Article ID 693076, 13 pages.

Dates
First available in Project Euclid: 27 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393511863

Digital Object Identifier
doi:10.1155/2013/693076

Mathematical Reviews number (MathSciNet)
MR3049327

Zentralblatt MATH identifier
1291.35281

Citation

El-Ganaini, Shoukry Ibrahim Atia. New Exact Solutions of Some Nonlinear Systems of Partial Differential Equations Using the First Integral Method. Abstr. Appl. Anal. 2013 (2013), Article ID 693076, 13 pages. doi:10.1155/2013/693076. https://projecteuclid.org/euclid.aaa/1393511863


Export citation

References

  • J.-H. He and X.-H. Wu, “Exp-function method for nonlinear wave equations,” Chaos, Solitons & Fractals, vol. 30, no. 3, pp. 700–708, 2006.
  • J.-H. He and M. A. Abdou, “New periodic solutions for nonlinear evolution equations using Exp-function method,” Chaos, Solitons & Fractals, vol. 34, no. 5, pp. 1421–1429, 2007.
  • A. Bekir and A. Boz, “Exact solutions for nonlinear evolution equations using Exp-function method,” Physics Letters A, vol. 372, no. 10, pp. 1619–1625, 2008.
  • A.-M. Wazwaz, “A sine-cosine method for handling nonlinear wave equations,” Mathematical and Computer Modelling, vol. 40, no. 5-6, pp. 499–508, 2004.
  • A.-M. Wazwaz, “Exact solutions for the ZK-MEW equation by using the tanh and sine-cosine methods,” International Journal of Computer Mathematics, vol. 82, no. 6, pp. 699–708, 2005.
  • E. Yusufoğlu and A. Bekir, “Solitons and periodic solutions of coupled nonlinear evolution equations by using the sine-cosine method,” International Journal of Computer Mathematics, vol. 83, no. 12, pp. 915–924, 2006.
  • E. Fan, “Extended tanh-function method and its applications to nonlinear equations,” Physics Letters A, vol. 277, no. 4-5, pp. 212–218, 2000.
  • E. Fan, “Traveling wave solutions for generalized Hirota-Satsuma coupled KdV systems,” Naturforsch A, vol. 56, pp. 312–318, 2001.
  • S. A. Elwakil, S. K. El-Labany, M. A. Zahran, and R. Sabry, “Modified extended tanh-function method and its applications to nonlinear equations,” Applied Mathematics and Computation, vol. 161, no. 2, pp. 403–412, 2005.
  • S. A. Elwakil, S. K. El-labany, M. A. Zahran, and R. Sabry, “Modified extended tanh-function method for solving nonlinear partial differential equations,” Physics Letters A, vol. 299, no. 2-3, pp. 179–188, 2002.
  • F. Taşcan and A. Bekir, “Travelling wave solutions of the Cahn-Allen equation by using first integral method,” Applied Mathematics and Computation, vol. 207, no. 1, pp. 279–282, 2009.
  • Z. Sheng, “The periodic wave solutions for the $(2+1)$-dimensional Konopelchenko-Dubrovsky equations,” Chaos, Solitons & Fractals, vol. 30, no. 5, pp. 1213–1220, 2006.
  • B. Lu, H. Zhang, and F. Xie, “Travelling wave solutions of nonlinear partial equations by using the first integral method,” Applied Mathematics and Computation, vol. 216, no. 4, pp. 1329–1336, 2010.
  • Z. Feng, “On explicit exact solutions to the compound Burgers-KdV equation,” Physics Letters A, vol. 293, no. 1-2, pp. 57–66, 2002.
  • Z. Feng, “Exact solution to an approximate sine-Gordon equation in $(n+1)$-dimensional space,” Physics Letters A, vol. 302, no. 2-3, pp. 64–76, 2002.
  • Z. Feng and X. Wang, “The first integral method to the two-dimensional Burgers-Korteweg-de Vries equation,” Physics Letters A, vol. 308, no. 2-3, pp. 173–178, 2003.
  • Z. Feng, “The first-integral method to study the Burgers-Korteweg-de Vries equation,” Journal of Physics. A. Mathematical and General, vol. 35, no. 2, pp. 343–349, 2002.
  • Z. Feng and G. Chen, “Solitary wave solutions of the compound Burgers-Korteweg-de Vries equation,” Physica A: Statistical Mechanics and Its Applications, vol. 352, no. 2–4, pp. 419–435, 2005.
  • Z. Feng, “Traveling wave behavior for a generalized Fisher equation,” Chaos, Solitons & Fractals, vol. 38, no. 2, pp. 481–488, 2008.
  • Z. Feng and Y. Li, “Complex traveling wave solutions to the Fisher equation,” Physica A. Statistical Mechanics and Its Applications, vol. 366, pp. 115–123, 2006.
  • Z. Feng, “Exact solution to an approximate sine-Gordon equation in $(n+1)$-dimensional space,” Physics Letters A, vol. 302, no. 2-3, pp. 64–76, 2002.
  • Z. Feng and X. Wang, “The first integral method to the two-dimensional Burgers-Korteweg-de Vries equation,” Physics Letters A, vol. 308, no. 2-3, pp. 173–178, 2003.
  • Z. Feng and R. Knobel, “Traveling waves to a Burgers-Korteweg-de Vries-type equation with higher-order nonlinearities,” Journal of Mathematical Analysis and Applications, vol. 328, no. 2, pp. 1435–1450, 2007.
  • F. Tascan, A. Bekir, and M. Koparan, “Travelling wave solutions of nonlinear evolution equations by using the first integral method,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 5, pp. 1810–1815, 2009.
  • H. Li and Y. Guo, “New exact solutions to the FitzHugh-Nagumo equation,” Applied Mathematics and Computation, vol. 180, no. 2, pp. 524–528, 2006.
  • X. Deng, “Travelling wave solutions for the generalized Burgers-Huxley equation,” Applied Mathematics and Computation, vol. 204, no. 2, pp. 733–737, 2008.
  • S. I. El-Ganaini, “Travelling wave solutions of the Zakharov-Kuznetsov equation in plasmas with power law nonlinearity,” International Journal of Contemporary Mathematical Sciences, vol. 6, no. 45-48, pp. 2353–2366, 2011.
  • S. I. A. El-Ganaini, “Travelling wave solutions to the generalized Pochhammer-Chree (PC) equations using the first integral method,” Mathematical Problems in Engineering, vol. 2011, Article ID 629760, 13 pages, 2011.
  • S. I. A. El-Ganaini, “The first integral method to the nonlinear Schrodinger equations in higher dimensions,” Abstract and Applied Analysis, vol. 2013, Article ID 349173, 10 pages, 2013.
  • K. Hosseini, R. Ansari, and P. Gholamin, “Exact solutions of some nonlinear systems of partial differential equations by using the first integral method,” Journal of Mathematical Analysis and Applications, vol. 387, no. 2, pp. 807–814, 2012.
  • K. R. Raslan, “The first integral method for solving some important nonlinear partial differential equations,” Nonlinear Dynamics. An International Journal of Nonlinear Dynamics and Chaos in Engineering Systems, vol. 53, no. 4, pp. 281–286, 2008.
  • S. Abbasbandy and A. Shirzadi, “The first integral method for modified Benjamin-Bona-Mahony equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 7, pp. 1759–1764, 2010.
  • I. Aslan, “Travelling wave solutions to nonlinear physical models by means of the first integral method,” Pramana–-Journal of Physics, vol. 76, no. 4, pp. 533–542, 2011.
  • N. Bourbaki, Commutative Algebra, Addison-Wesley, Paris, France, 1972.
  • Z. Feng, “Algebraic curve solution for second-order polynomial autonomous systems,” Electronic Journal of Linear Algebra, vol. 8, pp. 14–25, 2001.
  • E. Misirli and Y. Gurefe, “Exact solutions of the Drinfel'd-Sokolov-Wilson equation using the Exp-function method,” Applied Mathematics and Computation, vol. 216, no. 9, pp. 2623–2627, 2010.
  • A. Bekir and A. C. Cevikel, “New solitons and periodic solutions for nonlinear physical models in mathematical physics,” Nonlinear Analysis. Real World Applications, vol. 11, no. 4, pp. 3275–3285, 2010.
  • S. A. El-Wakil and M. A. Abdou, “New exact travelling wave solutions using modified extended tanh-function method,” Chaos, Solitons & Fractals, vol. 31, no. 4, pp. 840–852, 2007.
  • S. A. El-Wakil, M. A. Madkour, M. T. Attia, A. Elhanbaly, and M. A. Abdou, “Construction of periodic and solitary wave solutions for nonlinear evolution equations,” International Journal of Nonlinear Science, vol. 7, no. 1, pp. 12–20, 2009.